| Catalog Number |
383510 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd nexiva¿ single port catheter leaked during use.The following information was provided by the initial reporter: "patient was bleeding and iv was leaking out so had to be removed.".
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.A review of the device history record was performed and no quality issues were found during production.